We prove an approximation result, that implies the non-occurrence of the Lavrentiev phenomenon. © 2002 Elsevier Science (USA). All rights reserved.

Cellina, A., Ferriero, A., Marchini, E. (2003). Reparametrizations and approximate values of integrals of the calculus of variations. JOURNAL OF DIFFERENTIAL EQUATIONS, 193(2), 374-384 [10.1016/S0022-0396(02)00176-6].

Reparametrizations and approximate values of integrals of the calculus of variations

CELLINA, ARRIGO;FERRIERO, ALESSANDRO;MARCHINI, ELSA MARIA
2003

Abstract

We prove an approximation result, that implies the non-occurrence of the Lavrentiev phenomenon. © 2002 Elsevier Science (USA). All rights reserved.
Articolo in rivista - Articolo scientifico
Reparametrization; Lavrentiev phenomenon; Integral functional
English
374
384
Cellina, A., Ferriero, A., Marchini, E. (2003). Reparametrizations and approximate values of integrals of the calculus of variations. JOURNAL OF DIFFERENTIAL EQUATIONS, 193(2), 374-384 [10.1016/S0022-0396(02)00176-6].
Cellina, A; Ferriero, A; Marchini, E
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/19681
Citazioni
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 9
Social impact